Skip to Main content Skip to Navigation
Journal articles

Asymptotic statistical equivalence for ergodic diffusions: the multidimensional case

Abstract : Asymptotic local equivalence in the sense of Le Cam is established for inference on the drift in multidimensional ergodic diffusions and an accompanying sequence of Gaussian shift experiments. The nonparametric local neighbourhoods can be attained for any dimension, provided the regularity of the drift is sufficiently large. In addition, a heteroskedastic Gaussian regression experiment is given, which is also locally asymptotically equivalent and which does not depend on the centre of localisation. For one direction of the equivalence an explicit Markov kernel is constructed.
Complete list of metadata

Cited literature [23 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00004828
Contributor : Arnak Dalalyan <>
Submitted on : Friday, May 6, 2005 - 12:37:11 PM
Last modification on : Wednesday, December 9, 2020 - 3:12:02 PM
Long-term archiving on: : Friday, September 17, 2010 - 5:51:27 PM

Identifiers

Citation

Arnak S. Dalalyan, Markus Reiss. Asymptotic statistical equivalence for ergodic diffusions: the multidimensional case. Probability Theory and Related Fields, Springer Verlag, 2007, 137 (1-2), pp.25-47. ⟨hal-00004828v2⟩

Share

Metrics

Record views

758

Files downloads

557